# SDR DALA2024101109982

- Difficulty date: October 4, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0600365) CABIN SEAT TRACK GOUGED AT STA 520 LBL 25 WL 208. REMOVED DAMAGED SECTION OF SEAT TRACK FROM BS 510H TO BS 520 LBL 25 WL 208 AND REPAIRED PER B737 SRM 53-00-52-2R-4.
